# SDR 04FDEA03481

- Difficulty date: December 24, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 43,138 hours, 8,770 cycles
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44623
- Part serial: 733835
- Condition: Failed
- Location: Nr 2
- Part time: 10,859 hours, 2,511 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE VIBRATION AT TAKEOFF ROTATION FOLLOWED BY A BANG AT ROTATION.  COMPRESSOR STALL REPORTED BY ANOTHER AIRCRAFT.  EXCEEDENCE WENT AMBER TO 5.3 ON CLIMB & 4.4 IN CRUISE AT 10K FT, VIBRATION NOTICABLE IN CRUISE WITH ENGINE & WING ANTI-ICE ON & IGNITION OVERRIDE, ENGINES WERE DE-ICE & ANTI-ICE IN GATE FOLLOWED 30 SECOND RUN UP ON RUNWAY.  DUE TO TAKEOFF COMPRESSOR STALL ABOVE 1.25 EPR THIS ENGINE IS APPROVED FOR REMOVAL PER PP/ENGINEERING.  COMPLETED ENGINE CHANGE 1/1/05.
